# SDR A6WA201644018

- Difficulty date: June 18, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 27,523 hours, 26,679 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 7000 FT, NOTICED ACFT WAS NOT PRESSURIZING ON PRESSURE CONTROLLER NR 1.  SWITCHED TO PRESSURE CONTROLLER 2, CABIN ALTITUDE CLIMBING AT SAME RATE AS ACFT.  SWITCHED TO MANUAL, NO AFFECT.  AIR RETURN, LANDED AT 44,000 LBS GROSS.
